# SDR DALA2016070105179

- Difficulty date: June 30, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 30,227 hours, 16,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CENTER FUSELAGE, LT SIDE BOX BEAM AT FRAME 43 AND Y1650 CRACKED.  REPAIRED IAW PRI 548093-14AD, REV 0, 1, 2, 3, 4 AND ERA 548093-14AD.
